# SDR 95ZZZX2287

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727WF
- Make and model: Boeing 727-23
- Aircraft serial: 20045
- System (JASC): 7120 · Engine Mount Section
- Part: Chord
- Part number: 65229135
- Condition: Corroded
- Location: Nr 2 Eng Aft Mt
- Part time: 36,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL BEAM AT THE NR 2 ENGINE AFT MOUNT WAS FOUND SEVERELY CORRODED DURING A RE-ENGINE MODIFICATION.  BECAUSE OF ITS LOCATION AND LACK OF ACCESSIBILITY THE ONLY WAY TO DISCOVER THIS DEFECT WOULD BE BY X-RAY INSPECTION.
